MATHEMATICA BOHEMICA, Vol. 135, No. 2, pp. 123-132, 2010

On some singular systems of
parabolic functional equations

Laszlo Simon

Laszlo Simon, L. Eotvos University, Budapest, Hungary, 1111 Pazmany P. setany 1/C, e-mail:

Abstract: We will prove existence of weak solutions of a system, containing non-local terms $u$, $w$.

Keywords: parabolic functional equation, singular system, monotone type operator

Classification (MSC 2010): 35R10

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]